# SDR SWAA010636

- Difficulty date: March 2, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 50,745 hours, 50,895 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601
- Part serial: 385
- Condition: Cracked
- Location: Rt Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND NR 6 L/E SLAT SKIN CRACKED AT OUTBOARD TRACK CUTOUT, AFT ROW OF RIVETS.  REMOVED AND REPLACED NR 6 SLAT PER PER MM.
